# SDR AUS20031262

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 7445B
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) FLAP EMERGENCY RELEASE VALVE OPERATED (POPPED).
